# SDR AALA20011576

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING AFT OF 480 BUTT SPLICE STRINGER 28 LEFT, 14 INCHES BY 2 INCHES.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR AND FILLER PER SRM 53-30-03 FIG 3A.  (M)
